# SDR 7C7A2016120500268

- Difficulty date: December 5, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 35,284 hours, 38,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686101
- Condition: Corroded
- Location: Bs 167
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD CORRODED.  REMOVED AND REPLACED AND REPAIRED SUPPORT OF THRESHOLD REF. RD8-53-8421 AND SRM WC 53-136
